On residue complexes, dualizing sheaves and local cohomology modules

Pramathanath Sastry, Amnon Yekutieli

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

According to Grothendieck Duality Theory [RD], on each variety V over a field k, there is a canonical complex of {Mathematical expression}-modules, the residue complex {Mathematical expression}. These complexes satisfy (and are characterized by) functorial properties in the category V of k-varieties. In [Ye] a complex {Mathematical expression} is constructed explicitly (when the field k is perfect). The main result of this paper is that the two families of complexes, {Mathematical expression} and {Mathematical expression}, which carry certain additional data (such as trace maps...), are uniquely isomorphic. As a corollary we recover Lipman's canonical dualizing sheaf of [Li], and we obtain formulas for residues of local cohomology classes of differential forms.

Original languageEnglish
Pages (from-to)325-348
Number of pages24
JournalIsrael Journal of Mathematics
Volume90
Issue number1-3
DOIs
StatePublished - 1 Oct 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On residue complexes, dualizing sheaves and local cohomology modules'. Together they form a unique fingerprint.

Cite this